MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SC9104
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during a procedure the image quality was cloudy/grainy.A replacement device was used to complete the case, resulting in a 1-2 minute delay while connecting the replacement.There was a patient involved; however, they did not experience any adverse consequences.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: image quality was cloudy/grainy.Probable root cause: discolouration of image (ex.Blue tinge), fogginess due to moisture, damage to lens surfaces, obstruction within field of view, scope out of focus.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
benjamin ly
8329 eastlake drive, unit 101
burnaby
british columbia, CA V5A 4-W2
CA   V5A 4W2
8006244422
MDR Report Key14940367
Report Number3012345110-2022-00003
Device Sequence Number6214936
Product Code GCJ
UDI-Device Identifier00858701006056
UDI-Public00858701006056
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC9104
Device Catalogue NumberSC9104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown